# SDR K11A2022021500112

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N335CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26072
- Aircraft time: 59,541 hours, 39,850 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: GEN BUS SEEMS NOT TO BE POWERED.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: FOUND #1 DC BUS C/B POPPED RESET #1 DC BUS C/B, OPS CHECK GOOD IAW B737 AMM 20-60-05 AND 24-31-00, 21-21-00
